Comparison results for a linear elliptic equation with mixed boundary conditions

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study a linear elliptic equation having mixed boundary conditions, defined in a connected open set Ω of R n.We prove a comparison result with a suitable symmetrized'' Dirichlet problem which cannot be uniformly elliptic depending on the regularity of ∂ Ω. Regularity results for non-uniformly elliptic equations are also given.
Original languageEnglish
Pages (from-to)625-639
Number of pages15
JournalDifferential and Integral Equations
Volume16
Publication statusPublished - 2003

Fingerprint

Dive into the research topics of 'Comparison results for a linear elliptic equation with mixed boundary conditions'. Together they form a unique fingerprint.

Cite this